Hermite-Hadamard-type inequalities for <i>r</i>-convex functions using Riemann-Liouville fractional integrals

  • J. Deng Guizhou Univ., China
  • M. Fečkan
  • J. Wang Guizhou Univ., China


By using two fundamental fractional integral identities, we derive some new Hermite – Hadamard-type inequalities for differentiable r-convex functions and twice-differentiable r-convex functions involving Riemann – Liouville fractional integrals.
How to Cite
Deng, J., M. Fečkan, and J. Wang. “Hermite-Hadamard-Type Inequalities for <i>r</I&gt;-Convex Functions Using Riemann-Liouville Fractional Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 175-91, https://umj.imath.kiev.ua/index.php/umj/article/view/2412.
Research articles